# SDR ASAA2023072044171

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 2,981 hours, 843 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 31-005-00 SCHEDULED MAINT TASK DISPLAY SYSTEM FOUND SMT MESSAGE BLEED CTRL CARD R. GROUNDED - YES. ON DEFERRAL.
